# SDR 9623579753

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Condition: Cracked
- Location: Bs 108
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE NOSE LANDING GEAR HORIZONTAL PRESSURE PANEL AT FS 108, LEFT AND RIGHT SIDES AT THE INBOARD AND OUTBOARD VERTICAL SUPPORTS.  REPAIRED PANEL (P/N 9910073-313) PER EA 97-111757.
